# SDR 2008UALA06506

- Difficulty date: November 13, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 27,923 hours, 7,167 cycles
- Engine: Pwa PW4052
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Out Of Limits
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/E SLAT ASYM.  FOUND THE S284 SW FOR THE NR 3 INBOARD L/E SLAT OUT OF LIMITS.
